# SDR IPXA2015030486655

- Difficulty date: February 7, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER WING TANK LOWER STRINGER 47 CRACKED AT XCW = 17, -17 AND -46.5.  ACCOMPLISHED TIME LIMITED SPLICE REPAIR ON CENTER WING TANK LOWER STRINGER 47 AT XCW =17, -17 AND -46.5 IAW VT-SAA EA 011-5710-01-A5726, REV I/R AND EO MD11-5710-56851-A.
